# SDR CA020524005

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 21,168 hours, 16,538 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LT WINDOW CRACKED DURING FLIGHT. DIVERTED FLIGHT.  LEFT SIDE WINDOW REPLACED.
